# SDR AALA20071640

- Difficulty date: August 29, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 4909505
- Condition: Faulted
- Location: Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T2110/29AUG - AFTER TAKEOFF LOST SECOND PITCH FEEL SYSTEM.  FIRST SYSTEM WAS ALREADY ON PLACARD.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED SLAT FLAP CONTROL COMPUTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
